# SDR SWAA2022022200770

- Difficulty date: August 1, 2018
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N202WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33999
- Aircraft time: 48,025 hours, 28,211 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Seal
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL STAB. UPPER FWD. SLIDING SEAL IS CRACKED / REMOVED AND REPLACED L/H HORIZONTAL STAB. UPPER FWD. SLIDING SEAL PER AMM. 53-31-31
